MAUDE Adverse Event Report: CHURCH & DWIGHT CO. TROJAN MAGNUM CONDOMS

CHURCH & DWIGHT CO. TROJAN MAGNUM CONDOMS
Model Number 00022600642039
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Sexually Transmitted Infection (4555)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous case was reported by a consumer from germany via social media.The reporter (consumer) reported using trojan magnum condoms.As per the reporter, "we bought your magnums and out of two 3 packs four condoms tore through intercourse.I caught a sti (sexually transmitted infection) due to that incident." as per the social media conversation, the reporter stated, "i have already been and now have chlamydia due those condoms torn".The reporter further stated, "i developed symptoms shortly after using the product.No additional information was available.Medical history and concomitant medication - unknown.
 
Additional Manufacturer Narrative
Not avail.

Brand Name
TROJAN MAGNUM CONDOMS
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO.
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
ewing NJ
Manufacturer Contact
jon evision
469 north harrison street
princeton, NJ 08543
MDR Report Key23677064
Report Number2280705-2025-01788
Device Sequence Number18388057
Product Code HIS
UDI-Device Identifier00022600642039
UDI-Public00022600642039
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number00022600642039
Device Catalogue NumberNOT AVAIL.
Device Lot NumberTT5032Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT. AVAIL.
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown